# SDR REXA200600090

- Difficulty date: October 6, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 5,625 hours, 4,405 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: 09063
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED A FALSE LAVATORY SMOKE WARNING AFTER TAKEOFF.  REMOVED AND REPLACED THE LAVATORY SMOKE DETECTOR IAW BOMBARDIER AMM.
